# SDR ASOA200900296

- Difficulty date: March 2, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 16,607 hours, 13,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS A INDICATION NOTED APPROX .2 INCH IN LENGTH 90 PERCENT FSH FAILED NDT INSPECTION.
